# SDR SWIA2019010845426

- Difficulty date: November 23, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD3 FS 311 Â€“ FS 320 HAS EVIDENCE OF CORROSION. (C-CHECK) RO: 01/05/2019 / REMOVED AND REPLACED THE PAX DOOR INTERCOSTAL DD3 FS311 - FS320 IAW SRM. LEAK CHECKS GOOD.
